# SDR AALA20150122009

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 65,732 hours, 8,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13D, AFT LIGHT, INOPERATIVE.  REPAIRED WIRE AT CONNECTOR  UNDER SEAT IAW SWPM 20-60-00.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
